MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 650700000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 4 malfunction events, where it was reported the devices experienced fowler cannot be lowered or false engagement of handle in the upright or horizontal position.There was 1 event with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
2 devices that were pending evaluation were evaluated in the field and the issue was confirmed.The devices were repaired on site and returned to service.1 device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 4 to 3.1 device is still pending evaluation.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced fowler cannot be lowered or false engagement of handle in the upright or horizontal position.There was 1 event with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
POWER PRO 2 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19850319
Report Number0001831750-2024-01032
Device Sequence Number6482493
Product Code FPO
UDI-Device Identifier07613327504460
UDI-Public07613327504460
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650700000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
07/01/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date10/01/2024
10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown